Analytic solution of the Hartree equation for the ground state of
Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 158-160
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_1_a34,
author = {E. P. Vol'skii},
title = {Analytic solution of the {Hartree} equation for the ground state of},
journal = {Doklady Akademii Nauk},
pages = {158--160},
year = {1991},
volume = {319},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a34/}
}
E. P. Vol'skii. Analytic solution of the Hartree equation for the ground state of. Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 158-160. http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a34/